MathSciNet Relay Station
MathSciNet bibliographic data
MR1987670 91B28
Napp, C. The Dalang-Morton-Willinger theorem under cone constraints. Special issue on equilibrium with asymmetric information. J. Math. Econom. 39 (2003), no. 1-2, 111–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement